- January 2, 2011 at 8:05 am #62434
EvurrMemberTopics: 15Replies: 20
Just wanted to share a pondering that I thought might possibly help people.
A few years ago I was getting every cold under the sun and was suffering from Seasonal Affective Dissorder. I started taking vitamin D3 for the SAD and found that it also boosts the immune system. No more colds for me. In fact the belter of a cold that is going around the UK at the moment showed it’s face and I felt like poo for 3 days and got better… everyone else seems to be down for 2 weeks.
So, along side the dietary changes and other suppliments I wonder whether a general immune boosting vitamin would help others beat candida… worth a try.
FYI I am taking 4000ui a day, I have read you can take up to 10,000 a day safely.
Disclaimer.. I am not a doctor or a scientist so do your own research before taking this advice.January 2, 2011 at 6:27 pm #62442
apctechMemberTopics: 0Replies: 10
Like you, I take 4000 IUs/day Vitamin D3 during the winter for SAD. I also take a daily multi-vitamin. Unfortunately, I haven’t seen any improvement in the Candida symptoms with either one. But, it’s like you said, they seem to boost my overall immunity to colds and other illnesses.January 3, 2011 at 2:38 pm #62451
Citizen123MemberTopics: 0Replies: 3
Don’t take any vitamins while trying to kill off candida. Multi-vitamins that contain, C, B’s, D’s all contribute to feeding the candida.
Vitamins, such as the B-comples thiamine, niacin and riboflavin are usually yeast-grown!
Just go without any while detoxing.January 22, 2011 at 6:37 pm #62568
4evryoungMemberTopics: 0Replies: 20
I’ve taken 10000mg of D3 for 2 years(year round.) My ND who suggested a Candida diet has never mentioned that the supplement would have a detrimental effect on my attempt to rid myself of Candida.
I believe unnecessary supplements may interfere but in order for your body to function as designed and not hinder “die-off” you must have the proper nutrients(preferably natural.)
I think it’s possible that my supplementation has kept me from having uncomfortable side-effects.
You must be logged in to reply to this topic.